Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I need to know right now, this is kind of important. Please try to answer.

My 1 yr old had chicken pox shot Aug 26. Yesterday I found a tiny blister on his arm.

We do have a flea problem, which I am trying to deal with ASAP. So he does have a few flea bites, they look like just spots not raised or anything.

Now he has more of the raised bumps like I found on his arm(new ones are mostly on his back). Are these just really bad flea bites or chicken pox blisters? I can't tell with some of them I have never seen chicken pox so I just don't know what to look for or what I should do.

Answer Question
 
Anonymous

Asked by Anonymous at 6:19 PM on Sep. 7, 2009 in Just for Fun

Answers (5)
  • Could be a misquito bite, they show up looking blister like on my daughter.
    Anonymous

    Answer by Anonymous at 6:22 PM on Sep. 7, 2009

  • One of the side effevcts of the chicken pox vaccine can be to get a rash that resembles a mild case of chicken pox that should clear up withing a week or 2. This could be what your child is experiencing
    mummy22kids

    Answer by mummy22kids at 6:24 PM on Sep. 7, 2009

  • Chicken pox look kinda like flea bites in the beginning. Have him checked out!
    Anonymous

    Answer by Anonymous at 6:24 PM on Sep. 7, 2009

  • We just moved and the house we moved into still had fleas! My son is highly sensitive and has broken out all over his legs and back from flea bites while the rest of us have not seen any! Anyways, flea bites are red and have a mark in the middle of them. You can see a picture of them at www.webmd.com type in flea bites and it will ask if you want to see a slide show of insects and bites. It will show you exactly what a flea bite looks like and then type in chicken pox and it will show you what chicken pox look like. I hope this helps!
    Katrina3016

    Answer by Katrina3016 at 6:24 PM on Sep. 7, 2009

  • You should really take him to the doctor in case he's having an allergic reaction to something in the shot.
    OneToughMami

    Answer by OneToughMami at 6:28 PM on Sep. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.